| Model Number |
66801496 |
| Medical Device Problem Codes |
Defective Alarm (1014); Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that, a renasys go, does not alarm and during service evaluation was confirmed that it cannot operate on ac or battery power and cannot recharge the battery either.As this was noticed upon service and repair activities, there was not patient involvement.
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Device alarms are intended to inform the user when a device is not performing as intended so that immediate action may be taken to resolve the issue and continue treatment.If the device continues to deliver negative pressure appropriately, the lack of an alarm will not directly cause or contribute to serious injury or death, even in a clinical setting.Additional conditions must also exist (e.G.Surgical / treatment conditions; patient factors; the unavailability of back-up or alternate therapies for greater than 24 hours) before an injury could possibly occur, and even under those conditions, the risk of patient harm is low.This event is considered not reportable pursuant to 21 cfr part 803.